# SDR DALA2019102216077

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 51,533 hours, 22,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5653, L/P 6093786) EXIT LIGHT ON 2 RIGHT DOOR FELL OFF. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT COVER AT 2R DOOR. LIGHTS OPERATE NORMAL PER B757 AMM 33-51.
